On Generalized Mixed Quasivariational Inclusions
AbstractIn this paper, we study a class of generalized mixed quasivariational in-clusions. By using the properties of the resolvent operator associated with maximal monotone mapping in real Hilbert space, we have established an existence theorem of solutions for generalized mixed quasivariational inclusions, suggesting a new iter-ative algorithm and a perturbed proximal point algorithm for finding approximate solutions which strongly converge to the exact solutions of the generalized mixed quasivariational inclusions. The results proved in this paper are more general than the previously known results in this area.
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Husain, S. On Generalized Mixed Quasivariational Inclusions. Math. Comput. Appl. 2001, 6, 203-215.
Husain S. On Generalized Mixed Quasivariational Inclusions. Mathematical and Computational Applications. 2001; 6(3):203-215.Chicago/Turabian Style
Husain, Shamshad. 2001. "On Generalized Mixed Quasivariational Inclusions." Math. Comput. Appl. 6, no. 3: 203-215.